I have been off the pill for a good year now, not because we were wanting another baby but because I was enjoying not putting drugs into my body. I actually really felt great! I have been balanced emotionally, no crazy downers, my libido returned (I do wonder where it goes? I reckon it gets pushed out after having babies or something) and I can't say that there were any obvious monthly dramas to deal with: pimples, pms, etc.
I started back on the pill under 2 weeks ago. I am now off the pill again and am completely frustrated about the whole situation. Man, I am learning some strange lessons in life at the moment.
Before I go on, the things I am learning about my body are obvious to me because I am in a time in life where my focus is on my health and well being. It is easy to diagnose my situation because my children are at an easy age to deal with and my partner works away giving me time to think about things and focus on self. Hence, I am not disctracted with life's general runnings. Some women wouldn't think twice about these things and just get on with it because they don't have time to think about it, etc. You get my drift. I say this because it could be happening to you and you are wondering "what the heck is wrong with me?"
Once again, being naive has it's down sides. I used my old script from earlier in the year and jumped straight back onto Yaz. Yaz has been known lately in the media for causing of blood clots and deaths in young women. It is a multi-pill, so have a few different types of hormones/drugs in it. Mum told me to get off them ASAP.
Do you want to know what happened to me when I did go back on the pill?
Within the first week of starting back on the pill I had a general uneasyness. Just feeling uneasy about life and the circumstances coming my way. It was an odd feeling and I remember commenting a couple of times to my hubby about feeling that way. I couldn't put my finger on it.
Within the first week and up until lately, I notice my heart get a bit racy in the evening while I was relaxing watching tv. Just starts pumping a bit more harder for a short period of time. I am not concernced because I have dealt with palpitations in the past. But still, I do put it down to the pill.
Within the first week I started getting pimples all over my chest and neck. And no, not just a few but lots, and big and red and just everywhere. My sister actually commented that it was acne rather than just pimples. Gross. By this stage I was unimpressed.
After the first week I was bloated and chubbier than I have been for a couple of weeks. Because I have been clean eating and working out, I have noticed my clothes loosen and I had been feeling nice and slim. But to all of a sudden I got pudgey I was thinking "what the heck is going on?"
I have also been unenergised to hit the gym and feeling awefully lazy at work.
And dealing with more moodiness than I have had to deal with for a long time.
If you are on the pill I think that it would be a great thing for you to go online and just get a really good understanding of what the drugs are doing to your body. Sometimes the hormones drive us crazy and sadly we would blame ourselves for issues but really it could be largely due to the hormones you are feeding yourself every day.
Fancy me putting all that effort into eating well and working out hard, to have some little pill come along and make me feel crap. Grrrr....
My conclussion is that I cannot deal with the drugs in this little wonder thing called the pill. I much much much prefer a cleaner body without this stuff. I will go and see what my options are. Considering a mini-pill, which is a single drug of progestogen (spelling?). I am aware of the many options and have read up on alot of the different types of pills. Also considering Mirena. Which I also believe is a single dose of the progestogen. Any feedback welcome?
Thanks for reading anyway, maybe a bit boring but I was annoyed enough to write about it.
Happy posts now. Recipes and pics to come!
I had to lighten the mood, I don't care for the 'fat arm' comment but this photo just cracks me up so hard every time I see it. Have a great day!